# SDR BAQA092753

- Difficulty date: March 15, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N117KC
- Make and model: Bolkms BK117B2
- Aircraft serial: 7168
- Aircraft time: 6,278 hours
- Engine: Lyc LTS101*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1176415103
- Part serial: 159513
- Condition: Shorted
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOOST PUMP IS NOT PUMPING FUEL (INTERNAL SHORT). CANNING INVOLVED BETWEEN PBH 7243 AND 7168 WHICH IS WHY THIS PUMP WAS REMOVED OFF OF A/C 7168. REPLACED WITH SERVICABLE UNIT FROM AEC, 04/15/2004
